Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 30, Pages 1933-1941
http://dx.doi.org/10.1155/S0161171203013279

Unilateral boundary value problems with jump discontinuities

Department of Statistics and Actuarial Science, School of Sciences, University of the Aegean, Samos, Karlovasi 83200, Greece

Received 16 May 2001; Revised 24 September 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikolaos Halidias, “Unilateral boundary value problems with jump discontinuities,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 30, pp. 1933-1941, 2003. https://doi.org/10.1155/S0161171203013279.